# SDR DALA2023090107165

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 DURING HCK AND INSPECTION PER EM 5716-01017, HOLE 263 RH WAS FOU ND CRACKED. A REPAIR WAS ACCOMPLISHED PER SECT II OF ERA 611088-14. CORRECTIVE ACTION: ACCOMPLISH THE SECT IV INSPECTIONS OF ERA 611088-14 AT HOLE 263 RH AT A THRESHOLD. (2946466)
